# SDR FDEA2020041380734

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 92,423 hours, 38,508 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AVB7318501
- Condition: Dented
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON CENTER SECTION VERTICAL WEB R/H SIDE IS DENTED. FABRICATED/INSTALLED #2 ENG PYLON WEB USING DOUGLAS DRW AVB7318, AVB7023 &   AVB7050 AS A REFERENCE.
